# SDR CALA2018012800371

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 72,945 hours, 10,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 35D EMERGENCY ESCAPE PATH LIGHT ASSY LOOSE. REMOVED AND REPLACED SEAT 35D EMERGENCY ESCAPE PATH LIGHT ASSY. OPS CHECK OK. REF WDM 33-51-19.
